# SDR FDEA201106162282

- Difficulty date: June 16, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634751
- Condition: Dented
- Location: Bs 1130 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE, FRAME HAS A DENT AT BS 1130 BETWEEN STRINGER 25R AND 26R.  CUTOUT DAMAGED AREA, FABRICATED REPAIR ANGLE, AND INSTALLED REPAIR IAW SRM 51-40-3 FIG 1.
